# SDR AALA202202036343

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737*
- Aircraft serial: 33488
- Aircraft time: 25,851 hours, 10,768 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR STICKS. LUBRICATED DOOR AS REQUIRED PER AMM 25-40-14.
